# SDR 03FDEA01162

- Difficulty date: July 23, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - O/B FLAP (FLAP SIDE) O/B HINGE I/B PIVOT HOLE AND I/B PIVOT LUG INNER AND OUTER LUG SURFACES FOUND CORRODED.
